Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms

Voll C (2019)
INTERNATIONAL MATHEMATICS RESEARCH NOTICES (7): 2137-2176.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
We give a sufficient criterion for generic local functional equations for submodule zeta functions associated to nilpotent algebras of endomorphisms defined over number fields. This allows us, in particular, to prove various conjectures on such functional equations for ideal zeta functions of nilpotent Lie lattices. Via the Mal'cev correspondence, these results have corollaries pertaining to zeta functions enumerating normal subgroups of finite index in finitely generated nilpotent groups, most notably finitely generated free nilpotent groups of any given class.
Erscheinungsjahr
Zeitschriftentitel
INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Ausgabe
7
Seite(n)
2137-2176
ISSN
eISSN
PUB-ID

Zitieren

Voll C. Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 2019;(7):2137-2176.
Voll, C. (2019). Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms. INTERNATIONAL MATHEMATICS RESEARCH NOTICES(7), 2137-2176. doi:10.1093/imrn/rnx186
Voll, C. (2019). Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2137-2176.
Voll, C., 2019. Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, (7), p 2137-2176.
C. Voll, “Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms”, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, pp. 2137-2176.
Voll, C.: Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 2137-2176 (2019).
Voll, Christopher. “Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms”. INTERNATIONAL MATHEMATICS RESEARCH NOTICES 7 (2019): 2137-2176.